Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Exotic cohomology and index theory


Author: John Roe
Journal: Bull. Amer. Math. Soc. 23 (1990), 447-453
MSC (1985): Primary 57G12; Secondary 19K56, 55N35
MathSciNet review: 1049433
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Atiyah, R. Bott, and V. K. Patodi, On the heat equation and the index theorem, Invent. Math. 19 (1973), 279–330. MR 0650828
  • 2. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546–604. MR 0236952
  • 3. B. Blackadar, Operator algebras, Encyclopaedia of Mathematical Sciences, vol. 122, Springer-Verlag, Berlin, 2006. Theory of 𝐶*-algebras and von Neumann algebras; Operator Algebras and Non-commutative Geometry, III. MR 2188261
  • 4. A. Connes, Non-commutative differential geometry, Publ. Math. l'Institut des Hautes Études Scientifiques 62 (1985), 141-144.
  • 5. Alain Connes and Henri Moscovici, Conjecture de Novikov et groupes hyperboliques, C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 9, 475–480 (French, with English summary). MR 964110
  • 6. Alain Connes and Henri Moscovici, Cyclic cohomology, the Novikov conjecture and hyperbolic groups, Topology 29 (1990), no. 3, 345–388. MR 1066176, 10.1016/0040-9383(90)90003-3
  • 7. Hans Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. (2) 43 (1942), 261–279 (German). MR 0006504
  • 8. Ezra Getzler, Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem, Comm. Math. Phys. 92 (1983), no. 2, 163–178. MR 728863
  • 9. Mikhael Gromov, Structures métriques pour les variétés riemanniennes, Textes Mathématiques [Mathematical Texts], vol. 1, CEDIC, Paris, 1981 (French). Edited by J. Lafontaine and P. Pansu. MR 682063
  • 10. M. Gromov and H. B. Lawson, Positive scalar curvature and the Dirac operator, Publ. Math. l'Institut des Hautes Études Scientifiques 58 (1983), 83-196.
  • 11. Mikhael Gromov and H. Blaine Lawson Jr., Spin and scalar curvature in the presence of a fundamental group. I, Ann. of Math. (2) 111 (1980), no. 2, 209–230. MR 569070, 10.2307/1971198
  • 12. N. Higson, On the relative K-homology theory of Baum and Douglas, preprint, 1989.
  • 13. André Lichnerowicz, Spineurs harmoniques, C. R. Acad. Sci. Paris 257 (1963), 7–9 (French). MR 0156292
  • 14. John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. MR 0349811
  • 15. John Roe, Exotic cohomology and index theory, Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 447–453. MR 1049433, 10.1090/S0273-0979-1990-15956-7
  • 16. John Roe, An index theorem on open manifolds. I, II, J. Differential Geom. 27 (1988), no. 1, 87–113, 115–136. MR 918459
  • 17. John Roe, Operator algebras and index theory on noncompact manifolds, Index theory of elliptic operators, foliations, and operator algebras (New Orleans, LA/Indianapolis, IN, 1986) Contemp. Math., vol. 70, Amer. Math. Soc., Providence, RI, 1988, pp. 229–249. MR 948695, 10.1090/conm/070/948695
  • 18. John Roe, Partitioning noncompact manifolds and the dual Toeplitz problem, Operator algebras and applications, Vol. 1, London Math. Soc. Lecture Note Ser., vol. 135, Cambridge Univ. Press, Cambridge, 1988, pp. 187–228. MR 996446, 10.1016/0165-1781(88)90061-3
  • 19. R. Schoen and Shing Tung Yau, Existence of incompressible minimal surfaces and the topology of three-dimensional manifolds with nonnegative scalar curvature, Ann. of Math. (2) 110 (1979), no. 1, 127–142. MR 541332, 10.2307/1971247
  • 20. R. Schoen and S. T. Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979), no. 1-3, 159–183. MR 535700, 10.1007/BF01647970
  • 21. Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210112

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57G12, 19K56, 55N35

Retrieve articles in all journals with MSC (1985): 57G12, 19K56, 55N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15956-7